# SDR V0XD20211002005

- Difficulty date: September 29, 2021
- Submitted: October 2, 2021
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N247LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15273
- Aircraft time: 18,862 hours, 14,702 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Rail
- Part number: SH690362851
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAND SIDE SEAT RAIL FROM F.S. 744.15 TO F.S. 761.85 IS CORRODED. CORRECTIVE ACTION: REMOVED AND REPLACED RIGHT HAND SIDE SEAT RAIL FROM F.S. 744.15 TO F.S 761.85 IAW CRJ 900 SRM 51-42-02.
